# SDR HNAA2021092200471

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 47,578 hours, 44,289 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS CAUTION FLAP FAIL AFTER TAKE OFF FLAP STUCK AT 4 DEGREES.  PERFORMED FIM TASK 27-51-00-810-817-A FAULT ISOLATION PROCEDURE BLOCKS 1 AND 13.  FLAPS OPS CHECK GOOD.   TRANSITORY CONDITION. A/C OK FOR SERVICE. ALSO INSPECTED CONNECTOR PLUGS ON FECU, FOUND OK.
